Electron. J. Differential Equations, Vol. 2023 (2023), No. 69, pp. 1-11.

Lower bounds at infinity for solutions to second order elliptic equations

Tu Nguyen

We study lower bounds at infinity for solutions to $$ |Pu|\leq M|x|^{-\delta_1}|\nabla u|+M|x|^{-\delta_{0}}|u| $$ where \(P\) is a second order elliptic operator. Our results are of quantitative nature and generalize those obtained in [3,6].

Submitted September 4, 2023. Published October 16, 2023.
Math Subject Classifications: 35J15, 35A02.
Key Words: Carleman estimates; strong unique continuation.
DOI: 10.58997/ejde.2023.69

Show me the PDF file (315 KB), TEX file for this article.

Tu Nguyen
Department of Mathematics
International University
Vietnam National University
Ho Chi Minh City, Vietnam
email: natu@hcmiu.edu.vn

Return to the EJDE web page